# SDR REXA2012071000885

- Difficulty date: July 6, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 8,627 hours, 6,059 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 897-613
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND DAMAGE TO THE FUSELAGE SKIN BETWEEN FS 597 AND 613 AND S-16-17L.  DENT MEASURED 2.35 INCH BY 1.25 INCH WITH A GOUGE IN THE CENTER OF THE DENT MEASURING 0.055 INCH DEEP.  REPAIRED IAW EA CRJ953-00684.
